Acute eosinophilic pneumonia secondary to daptomycin: a report of three cases.
Repository Usage Stats
We describe 3 cases of daptomycin-induced pulmonary toxic effects that are consistent with drug-induced acute eosinophilic pneumonia. Patients presented similarly with dyspnea, cough, hypoxia, and diffuse ground-glass opacities at chest computed tomography. Clinical suspicion for this adverse drug event and cessation of daptomycin until definitive diagnosis can be made is crucial.
SubjectAged, 80 and over
Published Version (Please cite this version)10.1086/652656
Publication InfoGray, A; LeBlanc, Thomas William; Martin, AR; Miller, BA; Sexton, DJ; & Slama, TG (2010). Acute eosinophilic pneumonia secondary to daptomycin: a report of three cases. Clin Infect Dis, 50(11). pp. e63-e68. 10.1086/652656. Retrieved from https://hdl.handle.net/10161/4150.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
Associate Professor of Medicine
Dr. LeBlanc is a medical oncologist, palliative care physician, and patient experience researcher. His clinical practice focuses on the care of patients with hematologic malignancies, with a particular emphasis on myeloid conditions and acute leukemias including acute myeloid leukemia (AML), acute lymphocytic leukemia (ALL), myelodysplastic syndromes (MDS), and myeloproliferative neoplasms (MPNs / MPDs, CML). He is an active member of the inpatient non-transplant hematologic malig